Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 90, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 19, 2007, 3:35 PM CDT for Greene County, Perry County, Mississippi. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2007, 3:35 PM CDT (20:35 UTC)
- Expired
- Jun 19, 2007, 4:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Greene County, MS, Perry County, MS
The radar
The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:40 PM CDT | TSTM WND DMG | Hintonville, MS | TREES DOWN BETWEEN BEAUMONT AND RICHTON ON HWY 15 |
| Jun 19, 4:10 PM CDT | TSTM WND DMG | Leakesville, MS | TREES DOWN JUST SOUTH OF LEAKESVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 10:39 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2132 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 192035 SVRMOB MSC041-111-192130- /O.NEW.KMOB.SV.W.0090.070619T2035Z-070619T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 335 PM CDT TUE JUN 19 2007 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI... THIS INCLUDES THE CITY OF LEAKESVILLE... NORTHERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI... * UNTIL 430 PM CDT * AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF RICHTON... OR ABOUT 7 MILES NORTH OF NEW AUGUSTA...AND MOVING SOUTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HINTONVILLE AND KITTRELL BY 345 PM CDT... NEELY BY 405 PM CDT... VERNAL AND 7 MILES SOUTHWEST OF LEAKESVILLE BY 420 PM CDT... 7 MILES SOUTHWEST OF PISGAH BY 430 PM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHWEST ALABAMA. LAT...LON 3141 8905 3130 8915 3100 8859 3113 8846 $$
1 follow-up statement
000 WWUS54 KMOB 192102 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 401 PM CDT TUE JUN 19 2007 MSC041-111-192130- /O.CON.KMOB.SV.W.0090.000000T0000Z-070619T2130Z/ PERRY MS-GREENE MS- 401 PM CDT TUE JUN 19 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR GREENE AND NORTHERN PERRY COUNTIES... AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEELY...OR ABOUT 10 MILES WEST OF LEAKESVILLE...MOVING SOUTHEAST AT 60 MPH. TREES WERE REPORTED BLOWN DOWN BETWEEN BEAUMONT AND RICTON AROUND 340 PM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY EVENING FOR A SMALL PART OF SOUTHEAST MISSISSIPPI. . LAT...LON 3141 8905 3130 8912 3100 8859 3134 8845 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:45 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 19, 2:45 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 245 PM CDT TUE JUN 19 2007 .SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)...AN MCS CURRENTLY OVER CENTRAL MISSISSIPPI CONTINUES TO DIVE SOUTH SOUTHEAST AND WILL AFFECT OUR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA ZONES LATER THIS AFTERNOON. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS WITH THE MAIN THREAT BEING DAMAGING WINDS. THE UPPER LEVEL SHORTWAVE CURRENTLY DEPICTED IN WATER VAPOR OVER THE LOWER TENNESSEE VALLEY WILL CONTINUE EASTWARD TONIGHT. WEAK SURFACE LOW PRESSURE IS STILL FORECAST TO DEVELOP OVER SOUTHEAST GEORGIA ON WEDNESDAY AND MOVE EAST THROUGH THE WEEKEND. MEANWHILE...UPPER LEVEL RIDGING WILL BUILD IN TO THE WEST. A RESULTING NORTHERLY FLOW WILL BRING DRIER CONDITIONS FOR WEDNESDAY AFTERNOON AND THE REMAINDER OF THE SHORT TERM. THIS WILL ALSO MEAN WARMER TEMPERATURES WITH HIGHS BACK INTO THE LOW 90S. /04 THIS AFTERNOONS WET MICROBURST RISK: MODERATE. .LONG TERM....(FRIDAY THROUGH TUESDAY)...A SIGNIFICANT UPPER LEVEL RIDGE WILL BUILD INTO THE FORECAST AREA THROUGH THE WEEKEND. THIS WILL SET UP A DRY AND HOT WEEKEND W/ TEMPS WARMING BACK INTO THE LOW TO MID 90S. A SHORTWAVE IS FORECAST TO TOP THE UPPER LEVEL RIDGE ON SUNDAY AND DROP SOUTHWARD INTO THE TENNESSEE VALLEY DURING THE AFTERNOON HOURS. AS THIS FEATURE CONTINUES TO DROP SOUTHWARD ON MONDAY...PW VALUES WILL CLIMB BACK TO AROUND 1.75 INCHES...SETTING THE STAGE FOR MAINLY ISOLATED SHOWERS AND THUNDERSTORMS ON MON AND TUE. THE NORTHERLY UPPER FLOW PATTERN WILL HAVE TO BE WATCHED LATE IN THE WEEKEND INTO THE FIRST PART OF NEXT WEEK FOR POSSIBLE MCS DEVELOPMENT AS WELL. /13 && .MARINE...LITTLE CHANGE FROM YESTERDAYS MARINE DISCUSSION...SURFACE RIDGE ACROSS THE MARINE AREA HAS DRIFTED SOUTH AS UPPER TROUGH CROSSES JUST TO THE NORTH. A LOW PRESSURE CENTER FORECAST TO DEVELOP OVER GEORGIA AS WEAK FRONT WITHIN THE TROUGH DISSIPATES. THE SURFACE LOW DEVELOPING OVER THE SOUTHEAST UNITED STATES WILL PRODUCE A WEST WIND TONIGHT AND A NORTHWEST TO NORTH WIND FOR THE COASTAL WATERS TONIGHT INTO THURSDAY. WAVE HEIGHTS GENERALLY 2 TO 4 FEET THROUGH THE PERIOD...EXCEPT BRIEFLY HIGHER NEAR SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND NIGHT. /11 && .FIRE WEATHER...A LOW PRESSURE SYSTEM WILL DEVELOP OVER SOUTHEAST STATES OVERNIGHT AND USHER DRIER AIR INTO THE REGION THROUGH THURSDAY. AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS THROUGH WEDNESDAY BUT ARE FORECAST TO DROP BELOW CRITICAL LEVELS ON THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 73 94 67 94 / 40 20 00 05 PENSACOLA 75 94 71 94 / 40 20 00 05 DESTIN 77 91 74 93 / 50 30 00 05 EVERGREEN 70 92 61 92 / 50 20 00 05 WAYNESBORO 68 92 60 94 / 40 05 05 05 CAMDEN 71 91 64 93 / 40 10 05 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 04/KC 11/DF 13/JC
Hazardous weather outlook, Jun 19, 1:05 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 105 PM CDT TUE JUN 19 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-201100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 112 PM CDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT TWO AREA OF STRONG TO SEVERE THUNDERSTORMS ARE OR WILL IMPACT THE AREA THIS AFTERNOON AND EARLY EVENING. STRONG THUNDERSTORMS MOVING EAST ACROSS INTERSTATE 65 THIS AFTERNOON MAY PRODUCE ISOLATED STRONG WINDS ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. SOME PONDING OF WATER ON AREA ROADS POSSIBLE...GENERALLY NORTH OF THE FLORIDA PANHANDLE THIS AFTERNOON. A CLUSTER OF STRONG TO SEVERE STORMS WILL MOVE FROM THE NORTHWEST INTO WAYNE COUNTY MISSISSIPPI AND CHOCTAW COUNTY ALABAMA AFTER 3 PM AND SPREAD SOUTH AND SOUTHEAST ACROSS INLAND SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA. ENOUGH INSTABILITY IS IN PLACE FOR SOME STORMS TO BECOME SEVERE...WITH DAMAGING DOWNBURSTS...VERY HEAVY RAINS AND SMALL HAIL IS ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AS THE UPPER SYSTEM MOVES EAST OF THE AREA...SCATTERED SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE...MAINLY IN THE MORNING. LIMITED INSTABILITY WILL HELP TO LIMIT THE CHANCES OF ANY OF THESE STORMS FROM BECOMING SEVERE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS SHOULD NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 19, 12:46 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1246 PM CDT TUE JUN 19 2007 ALZ060-191815- COVINGTON- INCLUDING THE CITIES OF...ANDALUSIA... 1246 PM CDT TUE JUN 19 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER COVINGTON COUNTY... AT 1241 PM CDT NATIONAL WEATHER SERVICE RADAR DETECTED A THUNDERSTORM 4 MILES WEST OF RED OAK...AND MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... LIBERTYVILLE...ANDALUSIA...GREEN BAY...BABBIE AND SANFORD THROUGH 115 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 19, 1:05 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 105 PM CDT TUE JUN 19 2007 ALZ052-053-055>062-191900- UPPER BALDWIN-UPPER MOBILE-ESCAMBIA-COVINGTON-WASHINGTON-CONECUH-MONROE-BUTLER-CLARKE- CRENSHAW- INCLUDING THE CITIES OF...ANDALUSIA...EVERGREEN AND LUVERNE... 105 PM CDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER ESCAMBIA... COVINGTON...WASHINGTON...CONECUH...MONROE...BUTLER...CLARKE... CRENSHAW...BALDWIN AND MOBILE COUNTIES... AT 1258 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 4 MILES EAST OF BRADLEYTON TO 3 MILES SOUTHWEST OF VINEGAR BEND...AND MOVING SOUTHEAST AT 15 MPH. INDIVIDUAL STORMS WITHIN THE LINE ARE MOVING EAST TO NORTHEAST 15 TO 20 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... OWASSA...RUTLEDGE...PIGEON CREEK...EVERGREEN...MCKENZIE...LUVERNE AND URIAH THROUGH 200 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 19, 2:34 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 234 PM CDT TUE JUN 19 2007 ALZ051-MSZ067-075-192030- CHOCTAW-PERRY-WAYNE- INCLUDING THE CITIES OF...WAYNESBORO... 234 PM CDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED NORTHWEST OF CHOCTAW... PERRY AND WAYNE COUNTIES... AT 228 PM CDT NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF THUNDERSTORMS FROM 40 MILES NORTHWEST OF YANTLEY IN CHOCTAW COUNTY ALABAMA TO 70 MILES NORTHWEST OF RICHTON IN PERRY COUNTY MISSISSIPPI...AND MOVING SOUTHEAST AT 35 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... NORTHWESTERN CHOCTAW COUNTY...WAYNE COUNTY AND NORTHERN PERRY COUNTY STARTING AROUND 300 PM CDT. REMEMBER THAT WAYNE AND PERRY COUNTIES MISSISSIPPI ARE UNDER A SEVERE THUNFERSTORM WATCH UNTIL 5 PM AND THAT THUNDERSTORMS CAN INTENSIFY TO SEVERE LIMITS IN A SHORT TIME. WARNINGS MAY BE REQUIRED. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO GROUND LIGHTNING...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 19, 2:34 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT ...CORRECTED... NATIONAL WEATHER SERVICE MOBILE AL 234 PM CDT TUE JUN 19 2007 ALZ051-MSZ067-075-192030- CHOCTAW-PERRY-WAYNE- INCLUDING THE CITIES OF...WAYNESBORO... 234 PM CDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED NORTHWEST OF CHOCTAW... PERRY AND WAYNE COUNTIES... AT 228 PM CDT NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF THUNDERSTORMS FROM 40 MILES NORTHWEST OF YANTLEY IN CHOCTAW COUNTY ALABAMA TO 70 MILES NORTHWEST OF RICHTON IN PERRY COUNTY MISSISSIPPI...AND MOVING SOUTHEAST AT 35 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... NORTHWESTERN CHOCTAW COUNTY...WAYNE COUNTY AND NORTHERN PERRY COUNTY STARTING AROUND 300 PM CDT. REMEMBER THAT WAYNE AND PERRY COUNTIES MISSISSIPPI ARE UNDER A SEVERE THUNDERSTORM WATCH UNTIL 5 PM AND THAT THUNDERSTORMS CAN INTENSIFY TO SEVERE LIMITS IN A SHORT TIME. WARNINGS MAY BE REQUIRED. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO GROUND LIGHTNING...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 19, 3:27 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 327 PM CDT TUE JUN 19 2007 ALZ051-052-061-MSZ067-075-076-078-079-192130- UPPER MOBILE-WASHINGTON-CHOCTAW-GEORGE-STONE-PERRY-GREENE-WAYNE- INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE...NEW AUGUSTA... WAYNESBORO...WIGGINS AND CHATOM... 327 PM CDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER WASHINGTON... CHOCTAW...GEORGE...STONE...PERRY...GREENE...WAYNE AND MOBILE COUNTIES... AT 324 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 6 MILES WEST OF HINTON TO 52 MILES WEST OF TALLAHALA...AND MOVING SOUTH AT 40 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... HIWANNEE...TALLAHALA...RHODES...WAYNESBORO...WOODWARDS...EVANSBORO AND MELVIN THROUGH 430 PM CDT. REMEMBER THAT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 500 PM CDT TUESDAY EVENING FOR GREENE...PERRY...AND WAYNE COUNTIES IN SOUTHEAST MISSISSIPPI...AND ANOTHER SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR STONE AND GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...AND MOBILE COUNTY IN SOUTHWEST ALABAMA. THIS MEANS THUNDERSTORMS CAN INTENSIFY TO SEVERE LIMITS IN A SHORT TIME. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 4:12 PM CDT | Severe Thunderstorm Warning | MOB | George | 63 min |
| Jun 19, 4:33 PM CDT | Severe Thunderstorm Warning | MOB | Stone | 27 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.